# SDR SB06027

- Difficulty date: March 19, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

EN ROUTE FROM PIT TO TPA, 90 NAUTICAL MILES NORTH OF CLT, ONE OF THE FLIGHT ATTENDANTS NOTICED A BURNING SMELL IN THE AFT GALLEY.  A SECOND FLIGHT ATTENDANT CONFIRMED THE SMELL WAS GETTING WORSE.  GALLEY POWER WAS TURNED OFF AND SMELL SUBSIDED.  CREW ELECTED TO DIVERT TO CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED AFT GALLEY AND CABIN AREA ELECTRICAL COMPONENTS.  FOUND NO EVIDENCE OF ELECTRICAL ARCING OR RESIDUAL ELECTRICAL ODOR.  FOUND COFFEEMAKER HOT PLATES DIRTY AND BURNT WITH COFFEE RESIDUE.  CLEANED COFFEEMAKER HOT PLATES AND VENTS.  OPERATIONAL CHECK OF ALL GALLEY COMPONENTS GOOD.
